Skip to content
My WebMD Sign In, Sign Up
Erection Stiffness
avatar
Loss_of_Sensation231 posted:
I'm 20 years old and I'm having a problem with my erections. I was masturbating a few months ago and when I climaxed no ejaculation occurred. Instead my penis just got super tense and firm which was painful. Several days later I began having pain in my left testicle.I went to see my family doctor and explained my predicament and he said the pain was due to the Lexapro I had been prescribed and takin' for a couple years. He switched my meds and the pain went away when flacid. But since the event I feel a very tight restrictive feeling on the left side of my penis and even loss of sensation. I can achieve orgasm and ejaculate a somewhat normal amount but afterwards my penis stays uncomfortably firm and tight. Even when my erection goes away there is a tight tug on the left side of my penis. I'm concerned and not sure what could be causing this. I'm sure it's not cancerous or anything related since this all began during masturbating.
Reply
 
avatar
ontbear responded:
loss_of_sensation231: ask for a referral to a urologist.


Helpful Tips

Erectile Dysfunction Cure FOCUS Tip #1
Your mind controls your sexual programs. Hold your right arm out to the side. Now see if you can do this without first imagining it. Weak ... More
Was this Helpful?
1 of 1 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.